Xofast

COMPOSITION

Xofast 60 Tablet: Each tablet contains Fexofenadine Hydrochloride USP 60 mg. Xofast 120 Tablet: Each tablet contains Fexofenadine Hydrochloride USP 120 mg.

INDICATIONS

It is indicated for the relief of symptoms associated with seasonal and perennial allergic rhinitis and chronic idiopathic urticaria.

DOSAGE AND ADMINISTRATION

Allergic rhinitis: 120 mg once daily or 60 mg twice daily. Urticaria: 180 mg once daily.

CONTRAINDICATIONS

It is contraindicated in patients with a known hypersensitivity to Xofast (Fexofenadine Hydrochloride) or any of its ingredients.

PRECAUTIONS

Studies in the elderly, patients with hepatic impairment and patients with cardiac disease exposed to Xofast (Fexofenadine Hydrochloride) showed no statistically significant differences compared to healthy individuals. As with most new drugs there is only limited data in the elderly and renally or hepatically impaired patients. Xofast (Fexofenadine Hydrochloride) should be administered with care in these special groups.

SIDE EFFECTS

Xofast (Fexofenadine Hydrochloride) is generally well tolerated. The most commonly reported adverse events are headache, drowsiness, nausea, and dizziness. The incidence of these events observed with Xofast (Fexofenadine Hydrochloride) was similar to that observed with placebo.

DRUG INTERACTIONS

Plasma concentrations of Xofast (Fexofenadine Hydrochloride) have been increased when given with Erythromycin or Ketoconazole. Antacid containing Aluminium and Magnesium Hydroxide reduces the absorption of Xofast (Fexofenadine Hydrochloride).

USE IN PREGNANCY AND LACTATION

Pregnancy category B. There are no adequate and well controlled studies in pregnant women. It is not known if Xofast (Fexofenadine Hydrochloride) is excreted in human milk. Because many drugs are excreted in human milk, caution should be exercised when Xofast (Fexofenadine Hydrochloride) is administered to a nursing woman.

STORAGE PRECAUTIONS

Store at controlled room temperature 20-25° C. Keep out of the reach of children.

COMMERCIAL PACK

Xofast 60 Tablet: Box containing 3 X 10 tablets in blister pack. Xofast 120 Tablet: Box containing 3 X 10 tablets in blister pack.